Rate the Article: Chebyshev Best Approximation of Type and Lower Type of Entire Functions of Several Complex Variables, IJSR, Call for Papers, Online Journal
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 128 | Views: 342

Research Paper | Mathematics | India | Volume 5 Issue 6, June 2016 | Rating: 6.1 / 10


Chebyshev Best Approximation of Type and Lower Type of Entire Functions of Several Complex Variables

Dr. Deepti Gupta


Abstract: This paper deals with the characterization of generalized type and generalized lower type with respect to proximate order of an entire function in terms of the Chebyshev best approximation to on compact set by polynomials. In this paper we want to establish formulae for lower type of entire functions of two complex variables with index pair -.


Keywords: Chebyshev approximation, polynomials, generalized, bounded, proximate order


Edition: Volume 5 Issue 6, June 2016,


Pages: 478 - 481



Rate this Article


Select Rating (Lowest: 1, Highest: 10)

5

Your Comments (Only high quality comments will be accepted.)

Characters: 0

Your Full Name:


Your Valid Email Address:


Verification Code will appear in 2 Seconds ... Wait

Top